MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404012
Medical Device Problem Codes Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital two weeks prior to surgery and during examination it was observed that there was a crack in the right cylinder connection tube of their artificial urinary sphincter (aus) implant device.The physician removed and replaced the right cylinder through replacement surgery, and the patient's condition was stable and improved following the surgery.There were no further signs or symptoms reported.
 
Additional Manufacturer Narrative
H6: the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) implant device presented to the hospital two weeks prior to surgery and during examination it was observed that there was a crack in the right cylinder connection tube.The physician removed and replaced the right cylinder through replacement surgery, and the patient's condition was stable and improved following the surgery.There were no further signs or symptoms reported.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders and pump were visually inspected and leak tested.Cylinder 1 had two holes and two leaks at the corners of a fold in the proximal end of the cylinder, and cylinder 1 had wear at fold in the proximal end, middle, and distal end of the cylinder.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.A risk review confirmed that this event was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Fluid loss is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent fluid loss.Based on the information available and analysis results, the cylinder leaks at the corner of a fold identified with the cylinder could have caused or contributed to the reported clinical observations of hole/perforated.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key23822353
Report Number2124215-2025-91262
Device Sequence Number18463027
Product Code JCW
UDI-Device Identifier00878953002699
UDI-Public(01)00878953002699(17)230121(10)1000034418
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2023
Device Model Number72404012
Device Catalogue Number72404012
Device Lot Number1000034418
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale